Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How safe is using mixture of efatop PE emollient and propysalic NF ointment?

I have been using the mixture of efatop PE emollient cream and propysalic NF ointment as night cream on my hands feet and face for a few years. Now I have pimples and black marks on my face and neck. But my complexion has increased a lot. Shall I continue using it? what should I do? please answer.
Fri, 4 Apr 2014
Report Abuse
Dermatologist 's  Response
Hi,

I can understand your concern and after reading the query it appears that you are suffering from steroid abuse.

Mixture of efatop PE emollient and propysalic NF ointment contains steroid and shouldn't be used without a dermatologist's prescription. On its prolonged use it can cause thinning skin with red irritated skin or even hair growth. It is not at all any type of long term therapy.

I suggest you to use proper sun protection. You can use Azelaic acid or Kojic acid creams under dermatological guidance only. These can be used for a long period without any side effects. This may take few weeks of the time to resolve your problem so have patience.

Take care
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
How safe is using mixture of efatop PE emollient and propysalic NF ointment?

Hi, I can understand your concern and after reading the query it appears that you are suffering from steroid abuse. Mixture of efatop PE emollient and propysalic NF ointment contains steroid and shouldn t be used without a dermatologist s prescription. On its prolonged use it can cause thinning skin with red irritated skin or even hair growth. It is not at all any type of long term therapy. I suggest you to use proper sun protection. You can use Azelaic acid or Kojic acid creams under dermatological guidance only. These can be used for a long period without any side effects. This may take few weeks of the time to resolve your problem so have patience. Take care